# SDR DALA2021091305413

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 90,510 hours, 41,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3212 F/A REPORTS CABIN EMERGENCY LIGHT TURN OFF AND ON RANDOMLY. CORRECTIVE ACTION: EMERG LTS OP NML UPON ARRIVAL RSW. BELIEVE TO BE ASSOCIATED WITH FAILURE OF NBR 1 ENG IDG. (8110158)
